# SDR TWAA9747002

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47746
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 541 - DURING PREFLIGHT, FOUND EMERGENCY EGRESS LIGHTS  INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK, MFG PN 5822-2, MANUFACTURED BY LUMINESCENT SYSTEMS, INC.  OPERATIONAL CHECK NORMAL.  CHECK C- 3-19-97 - STL.  (X)
